MAUDE Adverse Event Report: COOK INC STRAIGHT FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC STRAIGHT FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSF-35-145
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the straight fixed core wire guide was used for insertion of a urethral catheter with a flexible cystoscope.When removing the wire guide after introducing the catheter, it was noted that a section of the wire guide had uncoiled and an inner section of the wire guide had snapped.There was no report of resistance during removal or kinking of the wire.The product problem did not result in any reported serious injuries to the patient.

Brand Name
STRAIGHT FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7889095
Report Number1820334-2018-02882
Device Sequence Number16502447
Product Code DQX
UDI-Device Identifier00827002006508
UDI-Public(01)00827002006508(17)191216(10)5481282
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2019
Device Catalogue NumberTSF-35-145
Device Lot Number5481282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1